# SDR MASA2011022502021

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,988 hours, 36,648 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 1062
- Condition: Leaking
- Location: Mlg
- Part time: 5,814 hours, 6,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE LEAKING.  MX REMOVED AND REPLACED BRAKE.
